New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Working At It
Regular Member


Date Joined Oct 2006
Total Posts : 22
   Posted 12/18/2006 2:39 PM (GMT -7)   
Has anyone on the forum tried Emsam?

For some reason now antidepressants I've taken in the past make me sick. They seem to increase my depression and make we so weak I don't want to move.

I just found this through a link on the forum. Any information would be appreciated.

Thank you very much.

smiler
Veteran Member


Date Joined Sep 2006
Total Posts : 657
   Posted 12/19/2006 2:39 AM (GMT -7)   

Hi there WAI ,

Have you been prescribed Emsam or are you just looking for more information?

Is it the oral or the transdermal you are asking about?

Which anti-depressants make you feel unwell?

Sorry for all the questions  eyes   but the more we know , the more we can help you :-)

Take care ,

Smiler tongue


Bipolar Moderator
 
DX : Bipolar , Panic Disorder , GAD , OCD.
 
If HealingWell.com has helped you in some small or big way, please donate and enable us to continue helping others find their way to "healing well" at http://www.healingwell.com/donate/
 thank you.


Working At It
Regular Member


Date Joined Oct 2006
Total Posts : 22
   Posted 12/19/2006 11:03 AM (GMT -7)   
With Emsam I read about the patch and that was what I was wondering if anyone had tried.

Most recently I have had very bad reactions to Zoloft, Paxil, Iniprimine, and Wellbutrin. In August we can add in Cymbalta and Lexapro.

Up until recently, I could take the medications and I have for years. Last year my body started to go haywire with strange liver readings, low cortisol (it took a long time to find that), low sodium, and thyroid levels that go up and down. They took me off my medications and now I can’t get back on them. The worse part is that I can’t even explain what happens all that well. Maybe you can relate…I start something…it reacts quickly even though I know it should not…then in 3 or 4 days I can’t drag myself out of bed due to feeling so weak and I have no desire to do anything but pet my dog. When I stop taking anything I am depressed but at least strong enough to get moving to some degree.

I am also looking into ECT. It is just so hard to live feeling this way all the time. Way too many mornings I don't even want to wake up. Unfortunately with ECT around here doing it outpatient is very hard to arrange and I cannot imagine being in a hospital for 2 or 3 weeks for a few hours a day three days a week. I was in the hospital 3 times last year. Even with a crushed foot and broken back I managed to get out early so I could get home and rest properly.

Thanks for your reply. Take care.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 11:55 PM (GMT -7)
There are a total of 2,731,977 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151141 registered members. Please welcome our newest member, LydiaLoftis.
205 Guest(s), 4 Registered Member(s) are currently online.  Details
Girlie, gitane44, Randy Eichner, celebrate life


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer